DOI QR코드

DOI QR Code

ON THE STABILITY OF A GENERALIZED CUBIC FUNCTIONAL EQUATION

  • Koh, Hee-Jeong (DEPARTMENT OF MATHEMATICS EDUCATION COLLEGE OF EDUCATION DANKOOK UNIVERSITY) ;
  • Kang, Dong-Seung (DEPARTMENT OF MATHEMATICS EDUCATION COLLEGE OF EDUCATION DANKOOK UNIVERSITY)
  • Published : 2008.11.30

Abstract

In this paper, we obtain the general solution of a generalized cubic functional equation, the Hyers-Ulam-Rassias stability, and the stability by using the alternative fixed point for a generalized cubic functional equation $$4f(\sum_{j=1}^{n-1}\;x_j\;+\;mx_n)\;+\;4f(\sum_{j=1}^{n-1}\;x_j+mx_n\;x_j\;-\;mx_n}\;+\;m^2\sum_{j=1}^{n-1}\;(f(2x_j)\;=\;8f(\sum_{j=1}^{n-1}\;x_j)\;+\;4m^2{\sum_{j=1}^{n-1}}\;\(f(x_j+x_n)\;+\;f(x_j-x_n)\)$$ for a positive integer $m\;{\geq}\;1$.

References

  1. P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), no. 1-2, 76-86 https://doi.org/10.1007/BF02192660
  2. H. Y. Chu and D. S. Kang, On the stability of an n-dimensional cubic functional equation, J. Math. Anal. Appl. 325 (2007), no. 1, 595-607 https://doi.org/10.1016/j.jmaa.2006.02.003
  3. S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64 https://doi.org/10.1007/BF02941618
  4. J. B. Diaz and B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc. 74 (1968), 305-309 https://doi.org/10.1090/S0002-9904-1968-11933-0
  5. Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), no. 3, 431-434 https://doi.org/10.1155/S016117129100056X
  6. P. Gavrut¸a, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436 https://doi.org/10.1006/jmaa.1994.1211
  7. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222-224 https://doi.org/10.1073/pnas.27.4.222
  8. D. H. Hyers, G. Isac, and Th. M. Rassias, Topics in Nonlinear Analysis and Applications, World Scientific Publishing Company, Singapore, New jersey, London, 1997
  9. D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), no. 2-3, 125-153 https://doi.org/10.1007/BF01830975
  10. G. Isac and Th. M. Rassias, Stability of $\psi$-additive mappings: applications to nonlinear analysis, Internat. J. Math. Math. Sci. 19 (1996), no. 2, 219-228 https://doi.org/10.1155/S0161171296000324
  11. K.-W. Jun and H.-M. Kim, The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J. Math. Anal. Appl. 274 (2002), no. 2, 867-878 https://doi.org/10.1016/S0022-247X(02)00415-8
  12. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300 https://doi.org/10.2307/2042795
  13. Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), no. 1, 264-284 https://doi.org/10.1006/jmaa.2000.7046
  14. Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), no. 1, 23-130 https://doi.org/10.1023/A:1006499223572
  15. Th. M. Rassias, The problem of S. M. Ulam for approximately multiplicative mappings, J. Math. Anal. Appl. 246 (2000), no. 2, 352-378 https://doi.org/10.1006/jmaa.2000.6788
  16. Th. M. Rassias, Problem 16; 2, Report of the 27th International Symp. on Functional Equations, Aequationes Math. 39 (1990), 292-293; 309
  17. I. A. Rus, Principles and Appications of Fixed Point Theory, Ed. Dacia, Cluj-Napoca, 1979
  18. F. Skof, Local properties and approximation of operators, Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129 https://doi.org/10.1007/BF02924890
  19. S. M. Ulam, Problems in Morden Mathematics, Wiley, New York, 1960

Cited by

  1. The generalized cubic functional equation and the stability of cubic Jordan $$*$$ ∗ -derivations vol.59, pp.2, 2013, https://doi.org/10.1007/s11565-013-0185-9
  2. Intuitionistic fuzzy stability of the generalized forms of cubic and quartic functional equations vol.30, pp.4, 2016, https://doi.org/10.3233/IFS-152001